# SDR COMA2010113050247

- Difficulty date: November 26, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 32,344 hours, 27,884 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 601R3521297
- Condition: Cracked
- Location: Fuselage
- Part time: 32,344 hours, 27,884 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR PRESSURE BULKHEAD LINTLE FITTING IS CRACKED.  REPAIRED IAW REO 601R-53-61-1230.
